# SDR R61A201503300245

- Difficulty date: April 16, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 18,809 hours, 14,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING RE-ENTRY OF DMI 40023/2 UNDERSIDE FWD CARGO DAMAGE HAS 2 SEPARATE DAMAGED AREAS 4" AFT OF FRAME 24 BETWEEN 27-28R WAS RE-COUNTOURED IAW ETD2014-170-091065.  BLENDED GOUGE ABOVE 27R CUT OUT CRACKED AREA OF FRAME 26 BETWEEN 27-28R, PERFORMED HFEC NO INDICATIONS AT THIS TIME, FABED DOUBLER IAW ETD 2015-170-035802A, FABED FILLER, INSTALLED REPAIR IAW ETD 2015-170-035802A RESTORED FINISH TO ORIGINAL FINISH. ACFT REMAINS UNTIL PUT BACK INTO SERVICE.
